Header logo is

A semigroup approach to queueing systems

2007

Article

ei


We prove asymptotic stability of the solutions of equations describing a simple queueing system consisting of two machines separated by a finite storage buffer. Following an approach by G. Gupur, we apply the theory of C0-semigroups and spectral theory of positive operators.

Author(s): Haji, A. and Radl, A.
Journal: Semigroup Forum
Volume: 75
Number (issue): 3
Pages: 610-624
Year: 2007
Month: December
Day: 0

Department(s): Empirical Inference
Bibtex Type: Article (article)

Digital: 0
DOI: 10.1007/s00233-007-0726-6
Language: en
Organization: Max-Planck-Gesellschaft
School: Biologische Kybernetik

Links: PDF

BibTex

@article{5790,
  title = {A semigroup approach to queueing systems},
  author = {Haji, A. and Radl, A.},
  journal = {Semigroup Forum},
  volume = {75},
  number = {3},
  pages = {610-624},
  organization = {Max-Planck-Gesellschaft},
  school = {Biologische Kybernetik},
  month = dec,
  year = {2007},
  month_numeric = {12}
}